# SDR DALA2025031001822

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 60,406 hours, 43,921 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT DOES NOT TURN ON IN THE AFT ACCESSORY VENTRAL WALKWAY. SUMMARY OF NRC 00219: CONNECTOR P1-260 OF BATTERY PACK B5-250 AND CONNECTOR P1-116 OF BATTERY PACK B5-116 WAS CONNECTED CORRECTLY PER B717 WDM 33-51-11 AND PERFORMED TEST PER B717 AMM 33-51-00. OPERATIONAL TEST SATISFACTORY. (LP #0847895)
